"A New Approach for the Exact Solutions of Nonlinear Equations of Fractional Order via Modified Simple Equation Method"
written by Muhammad Younis,
published by Applied Mathematics, Vol.5 No.13, 2014
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Exact solitary wave solutions for a system of some nonlinear space–time fractional differential equations
2020
[2] New Solitary Wave Solutions to the Three Coupled Nonlinear Maccari's-System with a Complex Structure
2019
[3] Abundant soliton solutions for the Hirota–Maccari equation via the generalized exponential rational function method
2019
[4] Study on Fractional Differential Equations with Modified Riemann–Liouville Derivative via Kudryashov Method
2019
[5] Peer Review History: Kink Type Traveling Wave Solutions of Righthanded Non-commutative Burgers Equations via Extended (G0/G)-Expansion Method
Physical Science International Journal, 2019
[6] New Solutions of Gardner's Equation Using Two Analytical Methods
2019
[7] Exact Propagation of the Isolated Waves Model Described by the Three Coupled Nonlinear Maccaris system with Complex Structure
2019
[8] ()-Expansion method: new traveling wave solutions for some nonlinear fractional partial differential equations
Optical and Quantum Electronics, 2018
[9] Optical solitons with quadratic–cubic nonlinearity and fractional temporal evolution
Modern Physics Letters B, 2018
[10] The new solitary solutions of the foam drainage & (2+ 1) dimensional breaking soliton equations
2018
[11] The double auxiliary equations method and its application to space-time fractional nonlinear equations
2018
[12] Solitary Wave Solutions of the Benjamin-Bona-Mahoney-Burgers Equation with Dual Power-Law Nonlinearity
2017
[13] New exact solutions of some nonlinear evolution equations of pseudoparabolic type
Optical and Quantum Electronics, 2017
[14] Computational Non-Polynomial Spline Function for Solving Fractional Bagely-Torvik Equation
Mathematical Sciences Letters, 2017
[15] Applications of two reliable methods for solving a nonlinear conformable time-fractional equation
Optical and Quantum Electronics, 2017
[16] Solitary wave solutions of the Benjamin–Bona–Mahoney–Burgers equation with dual power-law nonlinearity
2017
[17] Exact traveling wave solutions of the Wu–Zhang system describing (1+ 1)-dimensional dispersive long wave
Optical and Quantum Electronics, 2017
[18] Auxiliary equation method for time-fractional differential equations with conformable derivative
Computers & Mathematics with Applications, 2017
[19] The Bäcklund Transformation of the Riccati Equation and its Applications to the Generalized KdV-mKdV Equation with Any-Order Nonlinear Terms
2016
[20] Solving Space-Time Fractional Differential Equations by Using Modified Simple Equation Method
Communications in Theoretical Physics, 2016
[21] The Bäcklund transformation of the Riccati equation and its applications to the generalized KdV–mKdV equation with any-order nonlinear terms
2016
[22] The modified Kudryashov method for solving some seventh order nonlinear PDEs in mathematical physics
2015
[23] On solving the nonlinear Biswas-Milovic equation with dual-power law nonlinearity using the extended tanh-function method
2015
[24] Travelling wave solutions to some time–space nonlinear evolution equations
Applied Mathematics and Computation, 2014
[25] Solution of Nonlinear Space-time Fractional Differential Equation via the Triple Fractional Riccati Expansion Method
British Journal of Mathematics & Computer Science, 2014